American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>

[1] Guanghao Hong. The singular homogeneous solutions to one phase free boundary problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[4] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Dung Le and Vu Thanh Nguyen. Global solutions to cross diffusion parabolic systems on 2D domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Alejandro Sarria and Ralph Saxton. The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation. Quart. Appl. Math. 73 (2015) 55-91.
Abstract, references, and article information
View Article: PDF

[7] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[8] Andrea Dall’Aglio and Alessio Porretta. Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian. Trans. Amer. Math. Soc. 367 (2015) 3017-3039.
Abstract, references, and article information   
View Article: PDF

[9] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc. 143 (2015) 1605-1615.
Abstract, references, and article information   
View Article: PDF

[10] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[12] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc. 367 (2015) 2631-2664.
Abstract, references, and article information   
View Article: PDF

[13] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30.
Abstract, references, and article information   
View Article: PDF

[14] Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström. A boundary Harnack inequality for singular equations of $p$-parabolic type. Proc. Amer. Math. Soc. 142 (2014) 2705-2719.
Abstract, references, and article information   
View Article: PDF

[15] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[16] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[17] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[18] Kentaro Hirata. Removable singularities of semilinear parabolic equations. Proc. Amer. Math. Soc. 142 (2014) 157-171.
Abstract, references, and article information   
View Article: PDF

[19] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[20] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[21] Igor Kukavica, Anna L. Mazzucato and Amjad Tuffaha. Sharp trace regularity for an anisotropic elasticity system. Proc. Amer. Math. Soc. 141 (2013) 2673-2682.
Abstract, references, and article information   
View Article: PDF

[22] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[23] Daniele Cassani, Bernhard Ruf and Cristina Tarsi. A Moser type inequality in Zygmund spaces without boundary conditions. Contemporary Mathematics 595 (2013) 121-133.
Book volume table of contents   
View Article: PDF

[24] Matteo Bonforte, Gabriele Grillo and Juan Luis Vazquezo. Quantitative bounds for subcritical semilinear elliptic equations. Contemporary Mathematics 595 (2013) 63-89.
Book volume table of contents   
View Article: PDF

[25] Simona Fornaro, Maria Sosio and Vincenzo Vespri. Energy Estimates and Integral Harnack inequality for some doubly nonlinear singular parabolic equations. Contemporary Mathematics 594 (2013) 179-199.
Book volume table of contents   
View Article: PDF

[26] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[27] Hongjie Dong, N. V. Krylov and Xu Li. On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains. St. Petersburg Math. J. 24 (2013) 39-69.
Abstract, references, and article information   
View Article: PDF

[28] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[29] Dung Le. Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy. Trans. Amer. Math. Soc. 365 (2013) 2723-2753.
Abstract, references, and article information   
View Article: PDF

[30] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>